Question Of The Day: When Was The Last Time You Lost A Fight?
You Can Buy A Day With Brett Favre If You Hate Money And Your Child

CBS's Fall Schedule Is Still Pleasing to Your Doddering Old Grandparents

By / 05.16.12

FACT: The average age of a CBS viewer if 55 years old, and that even takes into account the younger age of “Big Bang Theory” and “2 Broke Girls” viewers, so if you take those two sitcoms out of the equation, the average age of a CBS viewer is probably pushing 60. You know why CBS does so well in the Nielsen ratings? Because 60 year olds watch television in the traditional ways that are measured by Nielsen. In a way, CBS is gaming the system, developing shows not for a smart, affluent, and technologically capable audience, but to an audience that can be measured. When the metrics change — and they eventually will — I think the same schedule on CBS will make them a fourth place network instead of a first place network in overall viewers. CBS is the print media of television, and soon their entire audience will die out or switch to the Internet.

The new schedule is out. There’s a little movement, and very little change on their fall slate. The ONLY show that has any buzz behind it is “Elementary,” the Sherlock Holmes’ series that has Lucy Liu playing Watson to Jonny Lee Miller’s Sherlock. And ALL that buzz is negative because PBS’s “Sherlock Holmes” is the only modern update we need. CBS also moved its highly-rated “Two and Half Men” to Thursdays, pairing it with its highly-rated “Big Bang Theory,” in order to get a stranglehold on that hour. Meanwhile, “The Mentalist” moves to Sunday nights to make room for “Elementary” at 10 EST on Thursdays. That’s THE big move up CBS’s sleeve. They know, of course, that their doddering viewership can’t keep up with too many moves, so they play it safe, predictable, boring.

Here’s their tedious little schedule. Enjoy, Old America.

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM PARTNERS

9:00-9:30 PM 2 BROKE GIRLS

9:30-10:00 PM MIKE & MOLLY

10:00-11:00 PM HAWAII FIVE-0

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM VEGAS

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

THURSDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM TWO AND A HALF MEN

9:00-10:00 PM PERSON OF INTEREST

10:00-11:00 PM ELEMENTARY

FRIDAY

8:00-9:00 PM CSI: NY

9:00-10:00 PM MADE IN JERSEY

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THE GOOD WIFE

10:00-11:00 PM THE MENTALIST


TAGSBig Bang TheoryCBSELEMENTARYsurvivorTHE GOOD WIFETwo And A Half MenUPFRONTS

Join The Discussion


[avatar]

Join the discussion. or Register





Powered by WordPress.com VIP